July 30, 2008

Monitoring to see if my chemotherapy-cream is making me tired when I run

Last week I was really tired and aborted one run and skipped the following run. My theory is that the chemotherapy cream I'm using for a skin cancer sapped my energy. In this post, I'm giving the pattern I observed last week relative to my use of the cream so I can see if that pattern emerges again this week.

I'm applying the cream 5-days per week. Here is what happened last week.
- Had high energy during the two days without using the cream from the week before and had a nice run to start the week.

- After three days of using the cream, my energy level was low, and I aborted my run. I also spent two-hours in the sun before going on my run. I took a nap before I left for the run.

- After five days of using the cream, my wake up pulse rate was up 50%, and I was so tired I didn't run at all.

- Had high energy during the next two days (not using the cream) and had a nice run at the end of the two days but before I began using the cream for this week.

1 comment:

Chemo-Man said...

Thanks so much for taking the time to make an inspirational blog. While I was going through chemo I found that running nearly eliminated fatigue (see runchemomanrun.blogspot.com). Keep up the running old man. Chemo-Man